# SDR REXA2014060100539

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 22,363 hours, 19,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMER FLASHLIGHT NO BLINKING RED LIGHT.  R & R CAPTAIN'S FLASHLIGHT BATTERY IAW AMM 25-61-00, OK FOR SERVICE.
